# SDR UIEA2018042750801

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,442 hours, 18,607 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC92277F1740
- Part serial: NSNNBSP
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL FILTER STATUS MESSAGE.  REMOVED AND REPLACED THE RIGHT ENGINE FUEL FILTER IAW AMM 73-11-02.   LEAK CHECKED OK. STATUS MESSAGE NO LONGER PRESENT.
